Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Noticed sun blisters and no appetite. Tongue is peeling and numb. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 757 Questions
My friend got sun poisoning and she's itchy and got sun blisters and no appetite and her tounge is peeling and numb what can she do to be 100 percent healthy again ?
Posted Fri, 26 Jul 2013 in General Health
Answered by Dr. Manjula R 2 hours later
There are no details about the age and gender of your friend. There is no mention about the duration of symptoms. Your friend probably has heat stroke.. and she has severe dehydration that is leading to dryness of tongue and peeling, loss of appetite.. she has sun burns also..
Take her to the physician for correction of dehydration and electrolyte imbalance. You can try giving her electrolytes by mouth available at the local pharmacy. It is easy to correct this and your friend should be alright in a day or two if this is a sun stroke.

Later on she needs to take care while exposing to the sun, like application of sunscreen lotion and physical protective devices like covering the body with clothes.

All the very best..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor